# SDR 99FDEA00114

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19201
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516202901
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 654, FOUND WING CENTER SECTION BULKHEAD WEB TO BE CORRODED 100 PERCENT AT RBL 4 TO LBL 4 BS 870.
